# SDR AALA201508279005

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 24,973 hours, 8,475 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER & CREW COMPLAINTS OF FAINT SULFUR LIKE SMELL, ALONG WITH VERY SLIGHT EYE & NOSE IRRITATION, IN BACK OF ACFT & AFT GALLEY.  OCCURRED AFTER START & IN CRUISE, PACKS ON, BLEEDS ON.  WORSE CASE AFTER APU SHUTDOWN AFTER ENG START.  ACCOMPLISHED JC 26L00021001.  TROUBLESHOOT CABIN AIR QUALITY, FOUND ODOR TO BE FROM GALLEY & LAVATORY ISSUES.
